Two-sided estimates of heat kernels of jump type Dirichlet forms

Grigoryan A, Hu E, Hu J (2018)
ADVANCES IN MATHEMATICS 330: 433-515.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We prove necessary and sufficient conditions for stable-like estimates of the heat kernel for jump type Dirichlet forms on metric measure spaces. The conditions are given in terms of the volume growth function, jump kernel and a generalized capacity. (C) 2018 Elsevier Inc. All rights reserved.
Stichworte
Heat kernel; Jump-type Dirichlet form; Fractal; Stable-like process
Erscheinungsjahr
2018
Zeitschriftentitel
ADVANCES IN MATHEMATICS
Band
330
Seite(n)
433-515
ISSN
0001-8708
eISSN
1090-2082
Page URI
https://pub.uni-bielefeld.de/record/2920307

Zitieren

Grigoryan A, Hu E, Hu J. Two-sided estimates of heat kernels of jump type Dirichlet forms. ADVANCES IN MATHEMATICS. 2018;330:433-515.
Grigoryan, A., Hu, E., & Hu, J. (2018). Two-sided estimates of heat kernels of jump type Dirichlet forms. ADVANCES IN MATHEMATICS, 330, 433-515. doi:10.1016/j.aim.2018.03.025
Grigoryan, A., Hu, E., and Hu, J. (2018). Two-sided estimates of heat kernels of jump type Dirichlet forms. ADVANCES IN MATHEMATICS 330, 433-515.
Grigoryan, A., Hu, E., & Hu, J., 2018. Two-sided estimates of heat kernels of jump type Dirichlet forms. ADVANCES IN MATHEMATICS, 330, p 433-515.
A. Grigoryan, E. Hu, and J. Hu, “Two-sided estimates of heat kernels of jump type Dirichlet forms”, ADVANCES IN MATHEMATICS, vol. 330, 2018, pp. 433-515.
Grigoryan, A., Hu, E., Hu, J.: Two-sided estimates of heat kernels of jump type Dirichlet forms. ADVANCES IN MATHEMATICS. 330, 433-515 (2018).
Grigoryan, Alexander, Hu, Eryan, and Hu, Jiaxin. “Two-sided estimates of heat kernels of jump type Dirichlet forms”. ADVANCES IN MATHEMATICS 330 (2018): 433-515.